# SDR DALA2023012300505

- Difficulty date: August 4, 2021
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 105,823 hours, 15,829 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 DURING HCK AT ATS-MCI, AN OVERSIZED HOLE/FREEZE PLUG WAS FOUND INSTALLED ON RH LOWER WING SKIN DURING EM5724-01010-40B. ER/A 592453-14AD. CORRECTIVE ACTION: ER/A 592453-14AD REVISED TO REV. A. ACCOMPLISH ER/A 592453-14AD REV A SECTION II INSPECTIONS. (1899766)
